# SDR COMA0260141

- Difficulty date: March 1, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N431CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7472
- Aircraft time: 1,822 hours, 1,571 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABC
- Part serial: 534
- Condition: Malfunctioned
- Location: Avionics
- Part time: 6,452 hours, 6,462 cycles
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

FLIGHT 5583 FLAPS FAIL MESSAGE DURING PUSH-BACK.REPLACED THE FECU.
